# SDR ABXA2023032944

- Difficulty date: January 20, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 113,514 hours, 33,043 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146T3240
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C22 MAINTENANCE CHECK AT HAECO AMERICAS, WHILE ACCOMPLISHMENT OF SRM 53-00-01, FIGURE 201, REPAIR 12, MAINTENANCE STATED THAT FASTENERS (AT FRAME/SHEAR-TIE LOCATIONS, STA. 1395 AND STA. 1417) ON THE LOWER SKIN IS TOO CLOSE TO THE EDGE OF THE UPPER SKIN MAKING HOLES ON REFERENCED SRM (-3) FILLER TO HAVE NO EDGE MARGINS ON THE HOLES. THE SRM REQUIRES A MINIMUM OF 2D EDGE MARGIN. REFERENCE PARA. SRM 2.F. STATED TO HAVE A MINIMUM OF 2D EDGE MARGINS ON “ALL” REPAIR PARTS. ALSO, SRM PARA. 2.D., STATED 4D-6D SPACING. REPAIR WAS COMPLETED PER ABX-REA-5360-64927-00.
